MathSciNet Relay Station
MathSciNet bibliographic data
MR583849 (81k:57019) 57Q65 (57Q35)
Illman, Sören Approximation of $G$-maps by maps in equivariant general positions and imbeddings of $G$-complexes. Trans. Amer. Math. Soc. 262 (1980), no. 1, 113–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement